Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Great! Glad to hear that:-) mchappy

Posted by galkeepinon on October 15, 2003, at 18:55:08

In reply to Re: SSRIs and Beyond, posted by mchappy on October 15, 2003, at 12:34:15

This is wonderful!! Sexual side effects are not fun~obviously :-(
Lexapro didn't *steal* mine:-)
I wish you the best in the future with your new *mix*
Best wishes.


After 2 weeks I feel a significant change in both my "happies" and the sexual side effects also.
Happy to report positive results of the mix.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:109458
URL: http://www.dr-bob.org/babble/20031015/msgs/269781.html